# SDR DXTA2013013005266

- Difficulty date: January 29, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N606QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605338
- Aircraft time: 8,124 hours, 6,547 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS WOULD NOT EXTEND WHEN FLAP LEVER MOVED TO ANY FLAPS DOWN POSITION.  HYD PRESS LIGHT REMAINED ILLUMINATED UNTIL FLAP LEVER PLACED BACK TO THE FLAPS UP POSITION.  VERIFIED PROPER RIGGING OF FLAP UP AND DOWN CONTROL SWITCHES AND FOLLOW-UP CABLE.  CLEANED FLAP TRACKS AND VERIFIED TRACK ROLLERS HAD FREE MOVEMENT.  GAINED ACCESS TO FLAP CONTROL VALVE, INSPECTED AND CLEANED CONNECTOR OF ANY MOISTURE AND RESECURED.  OPS CHECK OF FLAP SYS GOOD IAW MM 27-51-00.  RESTORED DISTURBED ACCESS PANELS.
